# SDR CA080409005

- Difficulty date: April 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 5,496 hours
- Engine: Lyc T5313B
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: MS2207375
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A PREFLIGHT CHECK DURING FLIGHT TRAINING IT WAS NOTED THAT THE LT BOOST PUMP CIRCUIT BREAKER WAS NOT ABLE TO BE CYCLED. THE CIRCUIT BREAKER WAS REMOVED AND REPLACED. AFTER GOING THROUGH THE REST OF THE CIRCUIT BREAKER PANEL IS WAS NOTED THAT IN EXCESS OF 20 BREAKERS WERE DIFFICULT TO OR UNABLE TO BE CYCLED. REQUIRED CIRCUIT BREAKERS WERE REPLACED. INSPECTION CRITERIA TO NOW INCLUDE CYCLING BREAKERS AT INTERVALS TO REDUCE THE CHANCE OF A BREAKER NOT POPPING WHEN REQUIRED AND CAUSING FURTHER PROBLEMS/DAMAGE. (TC NR 20080409005)
